# SDR ASAA2021090335869

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,775 hours, 8,605 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 07115201
- Condition: Noisy
- Location: Cabin Pressure
- Part time: 49,763 hours, 14,833 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORTS LOUD CONTINOUS HUM/NOISE BY L2 DOOR. GROUNDED - YES. REMOVED AND REPLACED OUTFLOW VALVE REF B737-900 AMM 21-31-03. OPS CHECK GOOD.
